Pubblicazioni il cui periodico è "JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 28.

Articolo di rivista Lussardi, Luca; Mascolo, Elvira (2017)
A uniqueness result for a class of non-strictly convex variational problems. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 446 n. 2, pp. 1687-1694. - ISSN 0022-247X
Web of Science: 0 - Scopus: 0

Articolo di rivista Tentarelli, Lorenzo (2016)
NLS ground states on metric graphs with localized nonlinearities. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 433 n. 1, pp. 291-304. - ISSN 0022-247X [Disponibilità ristretta]
Web of Science: 4 - Scopus: 4
[img]

Articolo di rivista Cappiello, Marco; Nicola, Fabio (2016)
Pointwise decay and smoothness for semilinear elliptic equations and travelling waves. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 443 n. 1, pp. 1-10. - ISSN 0022-247X
Web of Science: 0 - Scopus: 0

Articolo di rivista A. Halanay; L. Pandolfi (2015)
Approximate controllability and lack of controllability to zero of the heat equation with memory. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 425, pp. 194-211. - ISSN 0022-247X
Web of Science: 2 - Scopus: 2
[img]
Preview

Articolo di rivista Falletta S.; Sauter S.A. (2014)
Functional estimates for derivatives of the modified Bessel function K0 and related exponential functions. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 417, pp. 559-579. - ISSN 0022-247X
Web of Science: 1 - Scopus: 1
[img]
Preview

Articolo di rivista L. Pandolfi (2013)
Boundary controllability and source reconstruction in a viscoelastic string under external traction. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 407, pp. 464-479. - ISSN 0022-247X
Web of Science: 3 - Scopus: 4
[img] [img]
Preview

Articolo di rivista F. Cardin; F. De Anna; C. Tebaldi (2013)
Stationary solutions for forced Reduced MHD on the 2-torus. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 403 n. 2, pp. 599-605. - ISSN 0022-247X [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Delitala M.; Lorenzi T. (2012)
Asymptotic dynamics in continuous structured populations with mutations, competition and mutualism. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 389, pp. 439-451. - ISSN 0022-247X
Web of Science: 5 - Scopus: 5

Articolo di rivista G. Vitale; L. Preziosi; D. Ambrosi (2012)
Force traction microscopy: An inverse problem with pointwise observations. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 395, pp. 788-801. - ISSN 0022-247X
Web of Science: 4 - Scopus: 4
[img]
Preview

Articolo di rivista E. Berchio (2012)
On the second solution to a critical growth Robin problem. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 389, pp. 950-967. - ISSN 0022-247X
Web of Science: 1 - Scopus: 1
[img]
Preview

Articolo di rivista Roubicek T.; Tomassetti G.; Zanini C. (2009)
The Gilbert equation with dry-friction-type damping. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 355, pp. 453-468. - ISSN 0022-247X
Web of Science: 7 - Scopus: 7

Articolo di rivista Ivanov S; Pandolfi L. (2009)
Heat equation with memory: lack of controllability to rest. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 355, pp. 1-11. - ISSN 0022-247X [Disponibilità ristretta]
Web of Science: 24 - Scopus: 34
[img]

Articolo di rivista Cordero Elena; Nicola F. (2009)
Remarks on Fourier multipliers and applications to the Wave equation. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 353, pp. 583-591. - ISSN 0022-247X [Disponibilità ristretta]
Web of Science: 16 - Scopus: 19
[img]

Articolo di rivista Kovarik H.; Vugalter S (2008)
Estimates on trapped modes in deformed quantum layers. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 345, pp. 566-572. - ISSN 0022-247X
Web of Science: 3 - Scopus: 2

Articolo di rivista Cardin F; Tebaldi C. (2008)
Finite Reductions for Dissipative Systems and Viscous Fluid-dynamic Models on T2. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 345, pp. 213-222. - ISSN 0022-247X
Web of Science: 3 - Scopus: 3

Articolo di rivista Barutello V; Secchi S; Serra E. (2008)
A note on the radial solutions for the supercritical Hénon equation. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 341, pp. 720-728. - ISSN 0022-247X [Disponibilità ristretta]
Web of Science: 19 - Scopus: 19
[img]

Articolo di rivista E. Berchio; F. Gazzola (2006)
Best constants and minimizers for embeddings of second order Sobolev spaces. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 328, pp. 718-735. - ISSN 0022-247X [Disponibilità ristretta]
Web of Science: 6 - Scopus: 6
[img]

Articolo di rivista Recupero V. (2004)
On a model of phase relaxation for the hyperbolic Stefan problem. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 300, pp. 387-407. - ISSN 0022-247X
Web of Science: 1 - Scopus: 1

Articolo di rivista Favini A; Maksimov V; Pandolfi L. (2004)
A deconvolution problem related to a singular system. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 292, pp. 60-72. - ISSN 0022-247X
Web of Science: 4 - Scopus: 3

Articolo di rivista Chiara Zanini (2003)
Rotation numbers, eigenvalues, and the Poincaré-Birkhoff theorem. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 279, pp. 290-307. - ISSN 0022-247X
Web of Science: 18 - Scopus: 19

Articolo di rivista Cipriani F.; Grillo G. (2002)
L^q--L^infty Hoelder continuityfor quasilinear parabolic equations associated to Sobolevderivations. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 270, pp. 267-290. - ISSN 0022-247X
Scopus: 13

Articolo di rivista Bacciotti A. (2002)
Stability in the Continuous Case. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 270, pp. 488-498. - ISSN 0022-247X
Web of Science: 2 - Scopus: 2

Articolo di rivista Pandolfi L. (2001)
An observation on the positive real lemma. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 255, pp. 480-490. - ISSN 0022-247X
Web of Science: 4 - Scopus: 4

Articolo di rivista Tilli P. (1999)
Some results on complex Toeplitz eigenvalues. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 239, pp. 390-401. - ISSN 0022-247X [Disponibilità ristretta]
Web of Science: 20 - Scopus: 26
[img]

Articolo di rivista Camporesi R. (1997)
On the analytic continuation of the Minakshisundaram-Pleijel zeta function for compact symmetric spaces of rank one. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 214, pp. 524-549. - ISSN 0022-247X
Web of Science: 0 - Scopus: 1

Articolo di rivista Bonzani I. (1987)
On a class of nonlinear stochastic dynamical systems: analysis of the transient behaviour. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 126, pp. 39-50. - ISSN 0022-247X
Scopus: 7

Articolo di rivista Monaco R., Riganti R. (1985)
Mathematical analysis of the stochastic dynamics of a spinning spherical satellite. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 105 n. 1, pp. 258-271. - ISSN 0022-247X
Web of Science: 0 - Scopus: 0

Articolo di rivista Bellomo N., Monaco R. (1985)
A comparison between Adomian's decomposition methods and perturbation techniques for nonlinear random differential equations. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 110 n. 2, pp. 495-502. - ISSN 0022-247X
Web of Science: 38 - Scopus: 47

Questa lista è stata generata il Tue Jul 25 04:06:14 2017 CEST.